Gauss's 2F1 hypergeometric function and the congruent number elliptic curve

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)231-239
Number of pages9
JournalActa Arithmetica
Volume144
Issue number3
DOIs
Publication statusPublished - 2010
Externally publishedYes

Fingerprint

Legendre Curve
Congruent numbers
Gauss Hypergeometric Function
Hypergeometric Functions
Elliptic Curves

Keywords

  • Hypergeometric functions
  • Legendre elliptic curves

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Gauss's 2F1 hypergeometric function and the congruent number elliptic curve. / ElGuindy, Ahmad; Ono, Ken.

In: Acta Arithmetica, Vol. 144, No. 3, 2010, p. 231-239.

Research output: Contribution to journalArticle

@article{b8180129a4564f019e3ca7219ab363e8,
title = "Gauss's 2F1 hypergeometric function and the congruent number elliptic curve",
keywords = "Hypergeometric functions, Legendre elliptic curves",
author = "Ahmad ElGuindy and Ken Ono",
year = "2010",
doi = "10.4064/aa144-3-2",
language = "English",
volume = "144",
pages = "231--239",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - Gauss's 2F1 hypergeometric function and the congruent number elliptic curve

AU - ElGuindy, Ahmad

AU - Ono, Ken

PY - 2010

Y1 - 2010

KW - Hypergeometric functions

KW - Legendre elliptic curves

UR - http://www.scopus.com/inward/record.url?scp=84255194980&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84255194980&partnerID=8YFLogxK

U2 - 10.4064/aa144-3-2

DO - 10.4064/aa144-3-2

M3 - Article

VL - 144

SP - 231

EP - 239

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -